A. Berget, A. Manion, M. Maxwell, A. Potechin, and V. Reiner, The Critical Group of a Line Graph, Annals of Combinatorics, vol.6, issue.3, 1246.
DOI : 10.1007/s00026-012-0141-x

H. Bidkhori and S. Kishore, Counting the spanning trees of a directed line graph

N. L. Biggs, Chip-firing and the critical group of a graph, Journal of Algebraic Combinatorics, vol.9, issue.1, pp.25-45, 1999.
DOI : 10.1023/A:1018611014097

D. Dhar, Self-organized critical state of sandpile automaton models, Physical Review Letters, vol.64, issue.14, pp.1613-1616, 1990.
DOI : 10.1103/PhysRevLett.64.1613

D. Du, Y. Lyuu, and F. D. Hsu, Line digraph iterations and connectivity analysis of de Bruijn and Kautz graphs, IEEE Trans. Comput, vol.42, issue.5, pp.612-616, 1993.

T. Van-aardenne-ehrenfest and N. G. De-bruijn, Circuits and Trees in Oriented Linear Graphs, Simon Stevin, vol.28, pp.203-217, 1951.
DOI : 10.1007/978-0-8176-4842-8_12

M. A. Fiol, J. L. Yebra, and I. A. , Line Digraph Iterations and the (d, k) Digraph Problem, IEEE Transactions on Computers, vol.33, issue.5, pp.400-403, 1984.
DOI : 10.1109/TC.1984.1676455

URL : http://hdl.handle.net/2117/12657

A. E. Holroyd, L. Levine, K. Mészáros, Y. Peres, J. Propp et al., Chip-firing and rotorrouting on directed graphs, Progr. Probab, vol.2, issue.60, pp.331-364, 2008.
DOI : 10.1007/978-3-7643-8786-0_17

URL : http://arxiv.org/abs/0801.3306

Z. Huaxiao, Z. Fuji, and H. Qiongxiang, On the number of spanning trees and Eulerian tours in iterated line digraphs, Discrete Applied Mathematics, vol.73, issue.1, pp.59-67, 1997.
DOI : 10.1016/0166-218X(95)00118-B

D. E. Knuth, Oriented subtrees of an arc digraph, Journal of Combinatorial Theory, vol.3, issue.4, pp.309-314, 1967.
DOI : 10.1016/S0021-9800(67)80101-7

L. Levine, Sandpile groups and spanning trees of directed line graphs, J. Comb. Theory A, to appear

D. J. Lorenzini, Arithmetical graphs, Mathematische Annalen, vol.96, issue.3, pp.481-501, 1989.
DOI : 10.1007/BF01455069

D. J. Lorenzini, A finite group attached to the Laplacian of a graph, Discrete Math, pp.277-282, 1991.

E. R. Speer, Asymmetric abeiian sandpile models, Journal of Statistical Physics, vol.43, issue.1-2, pp.61-74, 1993.
DOI : 10.1007/BF01048088